# SDR MWEA97837

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TAIL CONE DID NOT PASS PULL TEST PULLED BELOW MINIMUM POUND FORCE REQUIRED AT VENTRAL STAIR LOCATION.  MTC ADJUSTED PULL SYSTEM HANDLE CLIPS IAW MM 53-53-00, OPS CHECK GOOD.
